Unfoldings of foliations with multiform first integrals
Annales de l'Institut Fourier, Volume 33 (1983) no. 3, p. 99-112

Let F=(ω) be a codim 1 local foliation generated by a germ ω of the form ω=f 1 ...f p i=1 p λ i df i f i for some complex numbers λ i and germs f i of holomorphic functions at the origin in C n . We determine, under some conditions, the set of equivalence classes of first order unfoldings and construct explicitly a universal unfolding of F. Special cases of this include foliations with holomorphic or meromorphic first integrals. We also show that the unfolding theory for F is equivalent to the unfolding theory for the multiform function f=f 1 λ 1 ...f p λ p . Thus a universal unfolding of f is also given explicity.

Soit F=(ω) un feuilletage local de codim 1 engendré par un germe ω de la forme ω=f 1 ...f p i=1 p λ i df i f i pour des nombres complexes λ i et des germes f i de fonctions holomorphes à l’origine dans C n . Nous déterminons, sous certaines hypothèses, l’ensemble des classes d’équivalence des déploiements à l’ordre premier et construisons explicitement un des déploiements universels de F. En particulier, les feuilletages admettant des intégrales premières holomorphes ou méromorphes sont du type considéré ci-dessus. Nous montrons aussi que la théorie de déploiement pour F est équivalente à celle pour la fonction multiforme f=f 1 λ 1 ...f p λ p . Ainsi un déploiement universel de f est aussi donné explicitement.

@article{AIF_1983__33_3_99_0,
     author = {Suwa, Tatsuo},
     title = {Unfoldings of foliations with multiform first integrals},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {33},
     number = {3},
     year = {1983},
     pages = {99-112},
     doi = {10.5802/aif.932},
     zbl = {0504.57013},
     mrnumber = {85h:32035},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1983__33_3_99_0}
}
Suwa, Tatsuo. Unfoldings of foliations with multiform first integrals. Annales de l'Institut Fourier, Volume 33 (1983) no. 3, pp. 99-112. doi : 10.5802/aif.932. http://www.numdam.org/item/AIF_1983__33_3_99_0/

[1] D. Cerveau, Contribution à l'étude des formes intégrables singulières, Thèse, Université de Dijon, 1981.

[2] D. Cerveau et A. Lins Neto, Formes intégrables tangentes à des actions commutatives, C.R.A.S., Paris, 291 (1980), 647-649. | MR 82b:58003 | Zbl 0458.53021

[3] D. Cerveau et J.F. Mattei, Intégrales premières, to appear in Astérisque.

[4] D. Cerveau et R. Moussu, Extension de facteurs intégrants et applications, C.R.A.S., Paris, 294 (1982), 17-19. | MR 83m:58006 | Zbl 0504.58005

[5] J.F. Mattei et R. Moussu, Holonomie et intégrales premières, Ann. Scient. Ec. Norm. Sup., 13 (1980), 469-523. | Numdam | MR 83b:58005 | Zbl 0458.32005

[6] T. Suwa, Unfoldings of complex analytic foliations with singularities, to appear in Japanese J. of Math., 9 (1983). | MR 85h:32036 | Zbl 0591.32020

[7] T. Suwa, A theorem of versality for unfoldings of complex analytic foliation singularities, Invent. Math., 65 (1981), 29-48. | MR 83e:32025 | Zbl 0487.32016

[8] T. Suwa, Singularities of complex analytic foliations, to appear in the Proceedings of Symposia in Pure Math. 40, Amer. Math. Soc. | MR 85a:32029 | Zbl 0552.32008

[9] T. Suwa, Kupka-Reeb phenomena and universal unfoldings of certain foliation singularities, to appear in Osaka J. of Math., 20. | MR 85g:58073 | Zbl 0522.58008

[10] T. Suwa, Unfoldings of meromorphic functions, Math. Ann., 262 (1983), 215-224. | MR 85g:32030 | Zbl 0491.58009